# SDR AALA2020090749008

- Difficulty date: September 3, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 9,390 hours, 3,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - LOW PRESSURE, L4 DOOR ASSIST BOTTLE.  SERVICED L4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
